Discussions By Condition: Mental conditions

Post Tramatic Stress Disorder

Posted In: Mental conditions 4 Replies
  • Posted By: memill
  • October 13, 2006
  • 00:01 AM

My husband was a navy seal he is now 37 and about 5 yrs age he just went crazy--- he was having episodes of paranoia then he would thnk that people were after us that he was toating bodies you name it he has done it seizures started DR. says that some time in his life he has had one and now instead of all the episodes he has seizures {pseudo} seizures. he always feels bad and has gained about 100lbs. he is on seraqual that doesnt seem to do much good will he always be this way is there any treatment that can cure him.

Reply Flag this Discussion

4 Replies:

  • My husband was a navy seal he is now 37 and about 5 yrs age he just went crazy--- he was having episodes of paranoia then he would thnk that people were after us that he was toating bodies you name it he has done it seizures started DR. says that some time in his life he has had one and now instead of all the episodes he has seizures {pseudo} seizures. he always feels bad and has gained about 100lbs. he is on seraqual that doesnt seem to do much good will he always be this way is there any treatment that can cure him. I am sorry to hear all that- does your husband have a therapist he can actually talk to? Does his insurance cover it? Talk therapy is important- you can't just pop pills to get better, unfortunately alot of insurance co's refuse to cover psychotherapy and this sounds serious.
    sunnyhelena 6 Replies
    • November 7, 2006
    • 00:01 AM
    • 0
    Flag this Response
  • I'm not sure if you were told this, but seroquel has a bad side effect.....weight gain. Your husband must have his blood pressure monitored, and please have him get a test diabetic. Over 75% of patients on seroquel have aquired diabetes ( sorry my spelling sucks ), please make sure he is monitored.
    Anonymous 42789 Replies
    • November 13, 2006
    • 11:41 PM
    • 0
    Flag this Response
  • I'M SORRY TO HEAR ABOUT THE PTSD BUT I do know about pseudo tumor disorder it can cause extreme head pain head aches also mess with his vision and much mor elook it up they say lossing weight helps it di me and water pills help as well good luck
    Anonymous 42789 Replies
    • November 14, 2006
    • 11:41 PM
    • 0
    Flag this Response
  • he should really get into therapy to talk about everything he's been through. being in the military can cause a great stress in your life. he just needs to talk about everything and let it out and maybe it won't bother him as much!
    ncloutz 5 Replies
    • November 15, 2006
    • 03:38 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.